# SDR REXA2022032200485

- Difficulty date: March 7, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187221
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTTOM SEAL RETAINER P/N: 601R318722-1 DAMAGED - REPLACED BOTTOM SEAL RETAINER P/N: 601R318722-1 IAW CRJ900 SRM 51-42-06-001-001-A01 51-40-11-001-001-A01
